Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 61, Number 3

All articles in this issue are freely accessible.

Contributions to projective theory of singular points of space curves
Su-Cheng Chang.
Trans. Amer. Math. Soc. 61 (1947), 369-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020829
Homology of spaces with operators. I
Samuel Eilenberg.
Trans. Amer. Math. Soc. 61 (1947), 378-417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0021313
Perfect blankets
Anthony P. Morse.
Trans. Amer. Math. Soc. 61 (1947), 418-442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020618
A theorem on surface area
R. G. Helsel.
Trans. Amer. Math. Soc. 61 (1947), 443-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020625
On functions holomorphic in a strip region, and an extension of Watson’s problem
S. Mandelbrojt and G. R. MacLane.
Trans. Amer. Math. Soc. 61 (1947), 454-467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020142
Note on a paper by Mandelbrojt and MacLane
Jacqueline Ferrand.
Trans. Amer. Math. Soc. 61 (1947), 468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020143
Meromorphic functions with simultaneous multiplication and addition theorems
Irving Gerst.
Trans. Amer. Math. Soc. 61 (1947), 469-481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020645
On special Jordan algebras
G. K. Kalisch.
Trans. Amer. Math. Soc. 61 (1947), 482-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020551
Descriptive collineations in spaces of $K$-spreads
Buchin Su.
Trans. Amer. Math. Soc. 61 (1947), 495-507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020841
Splitting endomorphisms
Reinhold Baer.
Trans. Amer. Math. Soc. 61 (1947), 508-516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020561
Endomorphism rings of operator loops
Reinhold Baer.
Trans. Amer. Math. Soc. 61 (1947), 517-529
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020562
The isoperimetric inequality and the Lebesgue definition of surface area
Tibor Radó.
Trans. Amer. Math. Soc. 61 (1947), 530-555
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0021966
Errata, volume 61
Trans. Amer. Math. Soc. 61 (1947), 556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions